U.S. doctors online nowAsk doctors free
A 21-year-old male asked:

Been on amoxicillin for 9 days. on my last day. some blood in my stool today. stomach cramps. normal? emergency? can i wait until monday to see doc?

1 doctor answer7 doctors weighed in
Dr. Richard Zimon
Internal Medicine 59 years experience
Diarrhea: due to Amoxicilin is VERY common.... bleeding is not! Whether an emergence depends upon amount of blood and if continued with each bowel movement. Diarrhea in your age group can aggravate hemorrhoids which are the commonest cause of bleeding at age 21!!! You have asked this question before and AGAIN STOP THE ASPIRIN! DrZ

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 19, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.